# SDR COMA0660615

- Difficulty date: November 5, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 31,608 hours, 29,845 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 717901
- Part serial: 35
- Condition: Faulty
- Location: Mlg
- Part time: 31,608 hours, 29,845 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5200 - DURING LANDING APPROACH AT BOS RECEIVED GEAR DISAGREE WITH ALL THREE GEAR INDICATORS SHOWING RED, CREW DECLARED AN EMERGENCY AND PERFORMED MANUAL GEAR EXTENSION.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LANDING GEAR CONTROL ASSEMBLY (GEAR HANDLE).
